# SDR AWXA0001513

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD UPPER SURFACE CORRODED AT BS 312 RBL 13 WL 208.  REMOVED UPPER CHORD SECTION OF FLOORBEAM AT BS 312 BL 18L - 24R WL 208; LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW SECTION IAW B737-300 SRM 53-10-51 FIG 205.
